# SDR MALA954565

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2731141001
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE PERSONNEL FOUND WEAR ON THE LT FLAP WALKING BEAM ROLLER DOUBLER.  THEY REPLACED THE DOUBLER WITH A SERVICEABLE DOUBLER IAW FAIRCHILD SRM 57-90-10.  (X)
